Connect with others who understand.

sign up log in
Resources
About myRAteam

Connect with others who understand.

sign up log in
Resources
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

On Biologics Called Cimzia

On Biologics Called Cimzia

Have been on this fortnightly injection but am feeling worse not better
Feet extremely sore as don't like to be straight or flexed which makes any attempt at walking from room to room indoors very painful. I rarely walk outside except to feed wild birds or put rubbish out
Does anyone else have experiences of being on it?
Also injection sites become raised and very red, fading to light pink but still visible 6 weeks later.
Have extremely sore throat and in such pain its reducing my quality of… read more

posted November 22
A myRAteam Member

Yes, it sounds like you are having a bad reaction to the Cimza. Talk to your doctor definitely

posted November 25
A myRAteam Member

Cimzia worked well for me, but it sounds like you need to tell your doc right away about your reaction to it.

posted November 23

Related content

View all
Hi, I Have Sort Of A Dumb Question... Be Kind, I Have Done My Research However I'm Wondering If Someone Can Explain Biologics To Me 🤔
A myRAteam Member asked a question 💭
Has Anyone Used Actembra Infusion?
A myRAteam Member asked a question 💭
Humira - Which Drug Company Makes Humira? Also, Why Is It So Expensive?
A myRAteam Member asked a question 💭
Already a Member? Log in